• Welcome, Guest. Please login or register.
    September 16, 2019, 08:47:40 PM

  • Login with username, password and session length

Sajid's dove

Tell everyone they can now find this site by typing this into their browser:

thalpal.com

Click to visit us on Facebook


If you have any problems registering or signing in, please send an email to: andythalpal@yahoo.com
Please do not send questions about thalassemia to this address.


Administrators
Andy
Danielle

Thalassemia Patients and Friends and thalpal © A. Battaglia 2019





55105 Posts in 5866 Topics by 6148 Members
Latest Member: Disead

We love you, Lisa.
May you Rest in Peace,
knowing that your legacy lives on,
right here, and through all of us.
You're forever in our hearts.
« previous next »
Pages: 1 Go Down Print
Author Topic: Jadenu side effects after 1.5 years  (Read 1512 times)
Syeda
New Member
*
Offline Offline

Posts: 18


« on: March 29, 2019, 11:53:18 PM »

Hello, my toddler started taking Jadenu sprinkle about 1.5 years ago, and she had no side effects to it. We were doing quite well until this week when she’s suddenly started developing hives/skin rash and tremendous itching every time after taking it. The reaction is almost immediate- within 15 minute she will have hives. Does anyone know what is going on? I’m surprised this is happening after such a good steady run with it? She takes 90 mg 2x a day. Her ferritin is hovering around 2000.
Logged
Andy Battaglia
Administrator
Supreme Member
*****
Offline Offline

Location: In my heart, Maldives

Gender: Male
Posts: 8587


Will thal rule you or will you rule thal?


« Reply #1 on: April 13, 2019, 11:54:00 AM »

The rash usually occurs right after beginning the chelator. I don't know if I've heard of this happening this long after beginning the drug. If it is the typical rash associated with deferasirox, it usually subsides after about two weeks. If it persists, I would suggest talking to the prescribing physician.
Logged

Andy

All we are saying is give thals a chance.
Syeda
New Member
*
Offline Offline

Posts: 18


« Reply #2 on: May 17, 2019, 11:18:08 AM »

Thanks for the reply Andy! I gave her a break from the Jadenu for a few days and then tried it again and she oddly had no reaction a week later. Now obviously, Physician believes it was an unrelated reaction and just coincidental timing with taking the Jadenu.
For the time being, there are no reactions and she is back on the medication.
Logged
Andy Battaglia
Administrator
Supreme Member
*****
Offline Offline

Location: In my heart, Maldives

Gender: Male
Posts: 8587


Will thal rule you or will you rule thal?


« Reply #3 on: May 20, 2019, 07:26:21 PM »

It's pretty much the same as with Exjade. Most people get initial reactions, but it doesn't take the body long to get used to it.
Logged

Andy

All we are saying is give thals a chance.
Pages: 1 Go Up Print 
« previous next »
Jump to:  

Powered by MySQL Powered by PHP Powered by SMF 1.1.21 | SMF © 2015, Simple Machines Valid XHTML 1.0! Valid CSS!